Medication After FUE Hair Transplant.

I am 33 Years Old. My Doctor recommend Me Perfectil triple active tablets & Genesis (Finasteride U.S.P) tablets two time a day along with Minoxidil 5% Hair Spray two time a day. After few days these medicine started pain in my chest stomach. My doctor advised me to use these tablets once a day but it never helped I stop using medicine after few days I felt relief I also heard about side effect of Finasteride regarding hormones and sexual life My Marriage is after 3 Months. Please advice

Doctor Answers 2

It is best to discuss your medication issues with your doctor. Your doctor will be able to explain

it is best to discuss your medication issues with your doctor.  Your doctor will be able to explain the medication use and its side effects.


Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Medications and chest pain

If you are having chest pain, then that alone is alarming. The Perfectil  and the finasteride should not cause chest pain so see a doctor

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.